# SDR DALA2018042102690

- Difficulty date: April 20, 2018
- Submitted: April 21, 2018
- Operation: Air carrier
- Aircraft: N311DN
- Make and model: Airbus A321-211
- Aircraft serial: 7304
- Aircraft time: 4,174 hours, 2,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 11, 12, 13, AND 14 EMERGENCY LIGHTS INOPERATIVE,  REPLACED THE EPSU 14WL.
